Manufacturer
Farmak Joint Stock Company(UKRAINE)
Registraction Number
MAL24076024ACZ
Content:
AVEXA Avenez Syrup 0.5mg/ml contains Desloratadine 0.5mg/ml as the active ingredient. Desloratadine is an antihistamine used to relieve symptoms associated with allergic rhinitis and chronic urticaria (hives).
Indications:
AVEXA Avenez Syrup 0.5mg/ml containing Desloratadine 0.5mg/ml is indicated for the treatment of symptoms associated with: